# SDR SIMA200529006

- Difficulty date: October 12, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- Engine: Allsn AE3007A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14522460009
- Condition: Corroded
- Location: Fr 18-22
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CPCP INSPECTION, FOUND PROFILE ON CENTER HAT BEAM BETWEEN FRAMES 18-22 CORRODED.  REPLACED CENTER HAT BEAM PROFILE IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200600538) (K)
